Napredna pretraga

Pregled bibliografske jedinice broj: 279509

A variant of Jensen's inequality of Mercer's type for operators with applications


Matković, Anita; Pečarić, Josip; Perić, Ivan
A variant of Jensen's inequality of Mercer's type for operators with applications // Linear Algebra and its Applications, 418 (2006), 2-3; 551-564 (međunarodna recenzija, članak, znanstveni)


Naslov
A variant of Jensen's inequality of Mercer's type for operators with applications

Autori
Matković, Anita ; Pečarić, Josip ; Perić, Ivan

Izvornik
Linear Algebra and its Applications (0024-3795) 418 (2006), 2-3; 551-564

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen's operator inequality; monotonicity; power means; quasi-arithmetic means

Sažetak
A variant of Jensen's operator inequality for convex functions, which is a generalization of Mercer's result, is proved. Obtained result is used to prove a monotonicity property for Mercer's power means for operators, and a comparison theorem for quasi-arithmetic means for operators.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
058-1170889-1050 - Ocjene za funkcionale na prostorima funkcija (Ivan Perić, )
117-1170889-0888 - Generalne nejednakosti i primjene (Josip Pečarić, )
177-1170889-1287 - Konveksne funkcije i primjene (Marko Matić, )

Ustanove
Fakultet elektrotehnike, strojarstva i brodogradnje, Split,
Prehrambeno-biotehnološki fakultet, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews